# SDR SWAA2023072771849

- Difficulty date: June 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LAVATORY A INDICATOR LENS EMERGENCY EXIT AT FWD GALLEY AREA 2023-405062<[01] REPLACED LAVATORY A INDICATOR LENS EMERGENCY EXIT AT FWD GALLEY AREA I.A.W. B737-700 AMM 33-51-01-960-801;[02] REPLACED LAVATORY A INDICATOR LENS EMERGENCY EXIT AT FWD GALLEY AREA I.A.W. B737-700 AMM 33-51-01-960-801
